Advertisement

Journal of Soviet Mathematics

, Volume 27, Issue 6, pp 3298–3304 | Cite as

Certain asymptotic results related to the Chauvenet test for multidimensional random variables

  • N. M. Khalfina
Article
  • 20 Downloads

Abstract

One gives the asymptotic distribution of the number of coarse errors, rejected by the Chauvenet method, for multidimensional random variables with a distribution function containing unknown shift and scale parameters.

Keywords

Distribution Function Scale Parameter Asymptotic Distribution Asymptotic Result Coarse Error 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. M. Khalfina, “Some asymptotic results related to the Chauvenet test for multidimensional random variables,” J. Sov. Math.,21, No. 1 (1983).Google Scholar
  2. 2.
    L. N. Bol'shev, “The detection of gross errors in the observation results,” in: Int. Summer School on Probability Theory and Mathematical Statistics, Varna (1974), pp. 8–41.Google Scholar
  3. 3.
    L. N. Vol'shev and M. Ubaidullaeva, “Chauvenet's test in the classical theory of errors,” Teor. Veroyatn. Primen.,19, No. 4, 714–723 (1974).Google Scholar
  4. 4.
    I. A. Ibragimov and N. M. Khalfina, “Some asymptotic results concerning the Chauvenet test,” Teor. Veroyatn. Primen.,23, No. 3, 615–619 (1978).Google Scholar
  5. 5.
    A. A. Borovkov, Probability Theory [in Russian], Nauka, Moscow (1976).Google Scholar
  6. 6.
    V. I. Rotar', “A nonuniform estimate for the rate of convergence in the multidimensional central limit theorem,” Teor. Veroyatn. Primen.,15, No. 4, 647–665 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • N. M. Khalfina

There are no affiliations available

Personalised recommendations